I feel aggressive

I feel aggressive and in a bad mood I’m in hard mode and I feel great anxiety and aggressiveness all day, okay? or something to control it

3 Likes

It is perfectly normal. Your testosterone levels have increased and your body is trying to cope with thr high levels of it.

It is basically you got a mini shot of steroids. So yeah male attributes are hightend with the small negative effect of making you moody. Well a punching a punch bag . Squeezing a stress/ tennisball to reduce anger will help too.

5 Likes

Thank you very much wise man at times it drove me crazy I will stay strong

3 Likes

I felt that too bro… It went away after a while… Even I felt weird too, did I change? I didn’t like it… But it went away… Do something productive, like workout, walking etc…

4 Likes

hey jon you are always a great support could you give me your code to exchange messages about this long road

4 Likes

Sure bro…

Sharing code - 3fndz9

2 Likes

Lift heavy. Pour all your feelings out on iron. You’ll feel better.

2 Likes

My code bro

Sharing code: gbsc8n

2 Likes

Sharing your code my bro

Running can also help reducing your bad mood, it lowers your testosterone levels and energy (if you feel tired you’ll hardly be agressive towards anyone)

2 Likes

Yeah well studies have shown abstinence increases testosterone levels. This usually happens between a week in some and could happen late as 10 days. Usually they say it last for a mere day. But it has some repercussions in the body. The body is dealing with the new levels also use of the extra testosterone. Hence why I said you got a “steriods” shot. Not technically, but yeah steriods are just some artificial testosterone mixed with growth hormones. That’s why guys grow big muscles quickly and with the testosterone makes them super pissed of. It is a male thing to fight for dominance.

Also I forgot to mention it could also be a sign of withdrawal symptoms. While the body also reacts to the new settings of low dopamine and high testosterone. Also an increased urge for it is a super hormonal cocktail in your head. So it will also make you moody.

This goes away as the body adapts to the new life style.

1 Like

Sleep it out, man. It’s normal in the first few days and you SHOULD expect this. So what do you do?

Stand still doing nothing and bored for days if you have to and it’ll pass.
Don’t try to develop another addiction.
Read some books and do some studying/working.
If you get pissed at anything, go offline mode and get bored again.

1 Like